Posted by D_ToX
on March 12, 2000 at 00:09:52:
In Reply to: Hep C and painpills posted by John on March 05, 2000 at 23:25:13:
: I just went through a divorce on Dec 21st and after that I found out that I have tested for HepC and all the symptoms are there. tired,faitigued,sweats,depressed, loss of appetite, irritable,sleep disorder......and more .I go on the 9th of Mar. to a doc. for this but in the mean time been eating 10-20 ES Vicodin or Percocettes a day and now they don't help ..Will someone Help me ....I don't know how I got this possibly from my ex .She had genital herpes was always tired and drank heavy.I do drink alot to 1 liter of Vodka every 2 days
Dude, it sounds like Hep C isnt your main problem. The drug and alcohol problem comes first.
You didnt say why you were "eating" the pain pills. and Im sure if its script it says not to mix the
2. Those pain killers and alcohol cause depression in them selves. When you go to a detox center
the first thing ,before treating depression is to detox you, since depression can be caused by
drugs and alcohol. Dont try to come off the alcohol by yourself. I would also suspect you didnt
mention taking xanax or valium. Mabey you dont. Only you and God know that answer. Coming
off of alcohol and/or benzos(valium ,xanax type drugs) can result in seizures and needs to be
monitored in a detox facility. Alcohol can also produce the same seizures and DT's which one
can die from. All the symptoms you described are also the results of pain pills and alcohol.
Try going to a AA /NA meeting and talk to some people. Many of them have been where you are
and I am sure will help you. Its not easy. Nothing in life is always easy but with God all things are
Lots of people are praying for you